Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

My face color become very dark due to laser treatment

Hi , I had a slight pigmentation on face and underwent laser treatment 9 months back...but now my face color become very dark and my body color is white..Can you suggest what went wrong and what I ve to do correct this problem ?
Asked On : Thu, 2 Jun 2011
Answers:  2 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You consult your doctor who carried out laser treatment and seek his advice.
As you look pale and white,go for blood for hemoglobin estimation.
ok and bye.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,

There are times when the laser is not given properly or when the energy is high ,this type of problem can occur.
There are different kinds of laser machines,so the selection of laser machine has also to be right(i.e.depending upon what you had).
Next I would put it this way-" its not just the machine ,but the man behind the machine which is also important". So,if your treating doctor was not experienced ,then such complication can occur.
If the post laser instructions were not followed by you or were not given by the concerned doctor, then such a complication can be seen.For example sun protection,i.e. use of a good sunscreen daily three time has to be followed strictly.
So,such Do's & Don't are important too.
Chemical peeling ,bleaching just after the laser should not be done.

The most common problem which we see after the laser is post inflammatory hyper-pigmentation (PIH)..but this is reversible ,and responds good to treatment.

I hope this would help you understand your condition better.If you have any further questions,you can write back to us.


Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor